# SDR SWAA020257

- Difficulty date: February 4, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 61,890 hours, 67,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Cabin Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE PRESS IND'S OUT OF VIEW.  REPOSITIONED SLIDES PER MM.
